A 42-year-old female asked:
Tomorrow i'm to stop cymbalta (duloxetine) and up my lexapro to 20mg. will i get the side effects again like when started lex 2wks ago? dizzy,lightheaded,etc?
1 doctor answer • 2 doctors weighed in
Dr. Lynne Weixelanswered
Clinical Psychology 38 years experience
Don't expect it to: Having gotten past tem, there's good reason to think you'll be okay. It's not impossible for some to return, but your Dr can slow down the rate of increase if necessary - It will really help if you don't expect them to return since many of these feelings can be generated by our minds alone from the familiar recent experience. This is unnecessary but easy to do. Don't! I hope it goes well.
Created for people with ongoing healthcare needs but benefits everyone.
1k viewsReviewed >2 years ago
Last updated Aug 28, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.